# SDR AALA201803289020

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 5,751 hours, 2,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GUST LOCK INOPERATIVE.   CLEANED THE GUST LOCK CONTROL MECHANISM IAW AMM 52-10-00-100-801-A.  PERFORMED AN OPS CHECK.  FOUND THE R1 DOOR OK FOR SERVICE.  AIRCRAFT WAS GROUNDED.
